MAUDE Adverse Event Report: BIOMET 3I DO NOT USE-FULL OSSEOTITE CERTAIN IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I DO NOT USE-FULL OSSEOTITE CERTAIN IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Model Number IFOS411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 11/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided, age and date of birth unknown / not provided, patient sex unknown / not provided, weight unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformance's affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor reported the implant was removed due to peri-implantitis.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: b4: date of this report b5: describe event or problem d4:udi number updated to unknown g3: date received by manufacturer h1: type of report, follow-up number h2: follow up type h10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
DO NOT USE-FULL OSSEOTITE CERTAIN IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11145796
Report Number0001038806-2021-00053
Device Sequence Number3588302
Product Code DZE
UDI-Device Identifier00844868005162
UDI-Public(01)00844868005162(17)121206(10)770157(241)IFOS411
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/06/2012
Device Model NumberIFOS411
Device Catalogue NumberIFOS411
Device Lot Number770157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;